# SDR CALA2022032300754

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: D5227902620500
- Condition: None
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)FOUND CRACK ON INTERNAL STRUCTURE OF LH EMERGENCY EXIT DOOR
